# SDR ABXA9800056

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 99100787
- Condition: Cracked
- Location: Bs 200-207-218
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SUB-FLOOR CRACKED, STA 207 AT RBL 22, STA 200 AT RBL 4, AND STA 218 AT LBL 3 AND 9.  REPAIRED CRACKED SUB-FLOOR IAW DC9 SRM 53-01.
